Computation of the eigenvalues of integral equations by means of iterated kernels
Doklady Akademii Nauk, Tome 115 (1957) no. 1, pp. 45-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_1_a10,
author = {I. P. Mysovskikh},
title = {Computation of the eigenvalues of integral equations by means of iterated kernels},
journal = {Doklady Akademii Nauk},
pages = {45--48},
year = {1957},
volume = {115},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a10/}
}
I. P. Mysovskikh. Computation of the eigenvalues of integral equations by means of iterated kernels. Doklady Akademii Nauk, Tome 115 (1957) no. 1, pp. 45-48. http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a10/